Skip to Content

I take 250mg. of antabuse daily, can I safely start drinking after 72hrs. of taking my last dose?

Responses (1)

Ontheborderline 23 Aug 2014

I have not taken my Antabuse for 72 hours and I took it upon myself just to have a couple of shots of vodka..

And I have chest pain. I'm hot... Dizzy. I don't feel terrible but I would not advise that you drink until at least 7 days after stopping Antabuse.

If you need a friend please message back. I am an alcoholic and I know the ropes. I will be as much as a support as I can to you.

Love xxx

Cheech97 27 Aug 2014

Hi

Thanks for posting. Most of the other posts are out of date and I probably wouldn't get a response.

I've been taking Antabuse for 6 months. I stopped taking it last Saturday and dangerously close to having a drink. I've been thinking about coming off it for well over a month. Initially, it wasn't because I wanted a drink but because I wanted to be able to say I wasn't taking the tablets anymore.

I keep having this idea that my family are thinking 'yes she's not drinking but it's because she is taking the tablets.' This is bonkers and I have no evidence to prove that they think this. I've already got my answer lined up. 'But nobody is forcing me to take the tablets". I love on my own and nobody to witness me taking them.

I can't seem to think about anything else and avoiding going out as I don't trust myself.

Flowerpetal 19 Aug 2016

Im in the same boat as Cheech. To be honest I think if it wasnt for the fact I take antiabuse I would have probably already picked up a drink. Im also on naltrexone. Not sure if its helping or not?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions